# SDR ALG2003F00096

- Difficulty date: June 26, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- Engine: Allsn 250C30S
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: False Indication
- Location: Caution Panel
- Component: Caution Panel
- Component part number: 7655001001103
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAKE OFF, DURING THE FLOAT SYSTEM TEST, WHEN THE TEST SWITCH WAS PLACED IN THE TEST POSITION ALL CAUTION LIGHTS ILLUMINATED.  (SAME AS PRESSING CAUTION PANEL TEST SWITCH).  THE PILOT ALERTED MAINTENANCE, THE MECHANIC REMOVED AND REPLACED THE CAUTION PANEL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
